MAUDE Adverse Event Report: RESPIRONICS, INC. EVERFLO INTL; OXYGEN CONCENTRATOR

RESPIRONICS, INC. EVERFLO INTL; OXYGEN CONCENTRATOR
Model Number 1020007
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was contacted in reference to an everflo intl device.There was an allegation of a smoking concentrator, a burst host, the device displaying "a red error" and smoke coming out of the o2 outlet whenever the concentrator was turned on.There was no report of serious or permanent harm or injury.During evaluation of the device at a third-party service center, it was found that the unit was emitting smoke, and the screen was displaying errors.All errors were because the canister was leakage zeolite.There was no cracked hose, manifold and compressor repair kit were found to be broken.No other device problems were found.

Brand Name
EVERFLO INTL
Common Device Name
OXYGEN CONCENTRATOR
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 
4125423300
MDR Report Key21962404
Report Number2518422-2025-105181
Device Sequence Number17960153
Product Code CAW
UDI-Device Identifier00606959032569
UDI-Public(01)00606959032569
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K061261
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1020007
Device Catalogue Number1020007
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2025
Initial Report FDA Received Date05/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/11/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown